Logical asides on the maximality of a subgroup

Research output: Contribution to journalArticle

Abstract

We point out the geometric significance of a part of the theorem regarding the maximality of the orthogonal group in the equiaffine group proved in [12].

Original languageEnglish (US)
Pages (from-to)105-108
Number of pages4
JournalNote di Matematica
Volume26
Issue number1
StatePublished - 2006

Fingerprint

Orthogonal Group
Subgroup
Theorem

Keywords

  • Definability
  • Erlanger Programm
  • L1-logic

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Logical asides on the maximality of a subgroup. / Pambuccian, Victor.

In: Note di Matematica, Vol. 26, No. 1, 2006, p. 105-108.

Research output: Contribution to journalArticle

@article{64308d40211047df8649eccb8076a746,
title = "Logical asides on the maximality of a subgroup",
abstract = "We point out the geometric significance of a part of the theorem regarding the maximality of the orthogonal group in the equiaffine group proved in [12].",
keywords = "Definability, Erlanger Programm, L1-logic",
author = "Victor Pambuccian",
year = "2006",
language = "English (US)",
volume = "26",
pages = "105--108",
journal = "Note di Matematica",
issn = "1123-2536",
publisher = "Pitagora Editrice",
number = "1",

}

TY - JOUR

T1 - Logical asides on the maximality of a subgroup

AU - Pambuccian, Victor

PY - 2006

Y1 - 2006

N2 - We point out the geometric significance of a part of the theorem regarding the maximality of the orthogonal group in the equiaffine group proved in [12].

AB - We point out the geometric significance of a part of the theorem regarding the maximality of the orthogonal group in the equiaffine group proved in [12].

KW - Definability

KW - Erlanger Programm

KW - L1-logic

UR - http://www.scopus.com/inward/record.url?scp=84887390639&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84887390639&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84887390639

VL - 26

SP - 105

EP - 108

JO - Note di Matematica

JF - Note di Matematica

SN - 1123-2536

IS - 1

ER -